Dog Site - Dog Stuff
Dog Forum | Dog Pictures

Go Back   Chazhound Dog Forum > Dog Discussions and Dog Talk Forums > Dog Health Care


Reply
 
Thread Tools Display Modes
  #1  
Old 08-10-2007, 05:50 PM
Babyblue5290's Avatar
Babyblue5290 Babyblue5290 is offline
Happy Meal. Yum.
 
Join Date: Feb 2005
Posts: 15,960
Question Worry? Or nothing?

Ok, I was just curious if you guys though I should I be worried about this or not. I'm not really too worried about this, compared to his other issues right now , but I thought I'd get opinions just to make sure.

Lucas threw up bile today (yellow/green slimy). He also threw up bile about 4 days ago. Neither had digested food at all, just bile.

His eating, drinking, urination, and defecation are normal. His mood isn't great and he's definitely not as active, but I can tell it's because of his spine issues are getting worse.

The only reason I was wondering is because of the medication he's on now. He started it about 11 days ago. The medicine is Previcox (firocoxib).

???
__________________
Reply With Quote
  #2  
Old 08-10-2007, 07:06 PM
SummerRiot's Avatar
SummerRiot SummerRiot is offline
Dog Show Addict
 
Join Date: Sep 2005
Location: Ontario, Canada
Posts: 8,056
Default

Some of the side effects from that medication does include vomiting, if he starts doing it consistantly I'd give your vet a call and let them know.

Otherwise, make sure your giving him the meds on a FULL tummy.. that could be the problem as well.
__________________
Riot
Nyxi
Tyr TT
Ares
Princess aka Tettles




Reply With Quote
  #3  
Old 08-11-2007, 10:04 AM
Tazwell's Avatar
Tazwell Tazwell is offline
Top Dog
 
Join Date: Jul 2007
Posts: 1,083
Default

I usually don't worry about dogs vomiting bile (occasionally, not like every hour...) that much. They're not losing anything vital, and they might just have an empty stomach and be hungry.

My mom's dachshund began vomiting every single morning, and almost every afternoon a few years ago. It was only bile, never food or blood or anything. It turned out to be somewhat of an acid reflux. She had to have something in her stomach at all times
Reply With Quote
  #4  
Old 08-11-2007, 10:55 AM
squirtsmom's Avatar
squirtsmom squirtsmom is offline
Top Dog
 
Join Date: Oct 2006
Location: Missouri
Posts: 3,242
Default

Sounds like side effects from the medication. Tell the vet.
__________________
Now I'm Baby's mama too. I know the secret handshake.
Reply With Quote
  #5  
Old 08-11-2007, 03:38 PM
Babyblue5290's Avatar
Babyblue5290 Babyblue5290 is offline
Happy Meal. Yum.
 
Join Date: Feb 2005
Posts: 15,960
Default

Quote:
Originally Posted by SummerRiot View Post
Some of the side effects from that medication does include vomiting, if he starts doing it consistantly I'd give your vet a call and let them know.

Otherwise, make sure your giving him the meds on a FULL tummy.. that could be the problem as well.
No that's not it. He only get's his pill after he finishes eating his food.

I read about the vomiting as a side effect, but I'd think that would be vomiting food, not just bile.?

Quote:
Originally Posted by Tazwell View Post
I usually don't worry about dogs vomiting bile (occasionally, not like every hour...) that much. They're not losing anything vital, and they might just have an empty stomach and be hungry.

My mom's dachshund began vomiting every single morning, and almost every afternoon a few years ago. It was only bile, never food or blood or anything. It turned out to be somewhat of an acid reflux. She had to have something in her stomach at all times
He isn't hungry, he's been eating regurarly. I'm really only worried because of the medicine.
__________________
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 11:48 PM.


1997-2013 Chazhound Dog Site